Use Of Injectable Contraceptives And The IUD At The Same Time?
Excuse me to ask r nIs it permissible if there is a mother (not breastfeeding and not in the puerperium) who is already using the IUD KB and then wants to use the IUD injection of 1/3 month on the grounds that she can delay menstruation during the month of Ramadan / Hajj. r nThank you, please answer and explain.
Hello Vidadwia, Thank you for the question.
Birth control injections for either 1 month or 3 months are injections containing artificial hormones that aim to prevent pregnancy. One of the side effects of this contraceptive injection is menstrual disorders in the form of more menstruation, less menstruation, bleeding outside of menstruation, or menstruation that stops completely. So, not necessarily the side effect that occurs is menstruation that stops. Therefore, birth control injections are not intended to delay menstruation. If you intend to postpone menstruation because you want to perform Hajj, please consult with an obstetrician and gynecologist. Your doctor will ask about your menstrual cycle and medical history before determining which treatment is suitable for you.
Hope this information is helpful.